Analytic Solutions for a Functional Differential Equation Related to a Traffic Flow Model
Houyu Zhao
Abstract and Applied Analysis, 2012, vol. 2012, 1-13
Abstract:
We study the existence of analytic solutions of a functional differential equation which comes from traffic flow model. By reducing the equation with the Schröder transformation to an auxiliary equation, the author discusses not only that the constant at resonance, that is, at a root of the unity, but also those near resonance under the Brjuno condition.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/180595.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/180595.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:180595
DOI: 10.1155/2012/180595
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().